Supplementary Material for: Tumor Lysis Syndrome after Combination Therapy of Nivolumab and Sorafenib in a Woman with Advanced Hepatocellular Carcinoma
datasetposted on 28.07.2020 by Yen T.-H., Chang C.-H., Shiu S.-I.
Datasets usually provide raw data for analysis. This raw data often comes in spreadsheet form, but can be any collection of data, on which analysis can be performed.
Tumor lysis syndrome (TLS) is a life-threatening emergency that usually develops in rapidly proliferating hematologic malignancies or advanced solid tumor following cytotoxic chemotherapy or therapeutic interventions. TLS is especially rare in patients with hepatocellular carcinoma (HCC). Therefore, we present a case of a female patient with newly diagnosed advanced HCC who developed TLS and hepatic failure after receiving combination therapy of nivolumab and sorafenib. To our knowledge, this is the first case of TLS in a patient with advanced HCC owing to combination therapy of nivolumab and sorafenib. We also reviewed the literature and summarized the characteristics of TLS in patients with advanced HCC receiving various therapeutic interventions. The overall mortality rate was 63% and regarding the management, transarterial chemoembolization (TACE) was the most common etiology. TACE-related TLS developed more rapidly than sorafenib-related TLS. Furthermore, the efficacy and safety of combination therapy of nivolumab and sorafenib should be further evaluated, and TLS should still be a concern, especially in patients with large tumor burden.